# SDR 2004UALA00112

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 47,473 hours, 25,931 cycles
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF A SYSTEM HYDRAULICS.  RIGID HYDRAULIC TUBE P/N 65C26809-1100 FAILED, ALLOWING THE A SYSTEM HYDRAULIC FLUID TO BLEED OUT.  SUBSEQUENT INSPECTION FOUND THAT THE LINE HAD SHEARED ADJACENT TO WHERE IT WAS SECURED TO STRUCTURE WITH A CLAMP.  THE HYDRAULIC LINE RUNS BETWEEN THE WING SPAR AND THE A SYSTEM EDP.  THE HYDRAULIC LINE WAS REPLACED, NEW MOUNTING BRACKETS AND CLAMPS WERE INSTALLED, THE HYDRAULIC SYSTEM WAS SERVICED.
